Title: Stability analysis of linear systems with stochastically varying delays
Authors: Verriest, Erik I.
Michiels, Wim # ×
Issue Date: 2009
Publisher: North-Holland Pub. Co.
Series Title: Systems & Control Letters vol:58 issue:10-11 pages:783-791
ISSN: 0167-6911
Publication status: published
KU Leuven publication type: IT
Appears in Collections:NUMA, Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science